Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN Imprimer: 0040-2508
ISSN En ligne: 1943-6009

Volumes:
Volume 78, 2019 Volume 77, 2018 Volume 76, 2017 Volume 75, 2016 Volume 74, 2015 Volume 73, 2014 Volume 72, 2013 Volume 71, 2012 Volume 70, 2011 Volume 69, 2010 Volume 68, 2009 Volume 67, 2008 Volume 66, 2007 Volume 65, 2006 Volume 64, 2005 Volume 63, 2005 Volume 62, 2004 Volume 61, 2004 Volume 60, 2003 Volume 59, 2003 Volume 58, 2002 Volume 57, 2002 Volume 56, 2001 Volume 55, 2001 Volume 54, 2000 Volume 53, 1999 Volume 52, 1998 Volume 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v53.i1.170
pages 96-99

Rotational Mode Oscillations in a Cavity with a Time-Varying Dielectric

S. V. Chumachenko
V. Karazin National University of Kharkov, 4, Svoboda sq., Kharkov, 61077, Ukraine

RÉSUMÉ

The investigation concerns the Method of Evolution Equations (or Method of Mode Basis), which was proposed in the papers [1, 2]. This method for Time Domain differs from Classical Method for Frequency Domain essentially, that is namely, the permittivity, the susceptibility, and conductivity of the medium may be arbitrary differentiable functions, and the polarization, magnetization, and current density may be non-linear functions. This fact allows to investigate the cavities with time-varying mediums without any limitations on constitutive relations and functions of the impressed sources. The present approach is shown through an example of an inner boundary problem of electrodynamics about an electromagnetic field in the cylindrical cavity of coaxial type.


Articles with similar content:

The Determination of Shortwave Asymptotics of Scattered Fields by the Stationary-Phase Method
Telecommunications and Radio Engineering, Vol.54, 2000, issue 7
Oleg ll'ich Sukharevsky, Il'ya Vladimirovich Sukharevskii
Analytical Regularization of Dual Series Equations in the Basis of Prolate Angular Spheroidal Functions
Telecommunications and Radio Engineering, Vol.55, 2001, issue 10-11
V. N. Koshparyonok
Analytical Investigation Method for Electrodynamics Properties of Periodic Structures with Magnetic Layers
Telecommunications and Radio Engineering, Vol.65, 2006, issue 11-15
K. A. Vytovtov, A. A. Bulgakov
External Admittances of Wide Slots
Telecommunications and Radio Engineering, Vol.57, 2002, issue 1
V. A. Katrich, V. A. Lyashchenko
Uncoupled Impedance Antenna in Circular Waveguide
Telecommunications and Radio Engineering, Vol.58, 2002, issue 1&2
L. A. Bondarenko, S. D. Priyemenko